# SDR CHQ00016

- Difficulty date: August 11, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: CHQ
- Make and model: Saab SF340A
- Aircraft serial: 095
- Aircraft time: 30,954 hours, 32,960 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW LOST BOTH F/O EFIS TUBES.
